Orbifolds in mathematics and physics : proceedings of a conference on mathematical aspects of orbifold string theory, May 4-8, 2001, University of Wisconsin, Madison, Wisconsin / [electronic resource] Alejandro Adem, Jack Morava, Yongbin Ruan, editors. - Providence, RI : American Mathematical Society, 2002. - 1 online resource (viii, 358 p. : ill.) - Contemporary mathematics, v. 310 0271-4132 (print); 1098-3627 (online); . - Contemporary mathematics (American Mathematical Society) ; v. 310. .

Includes bibliographical references.

Algebraic orbifold quantum products / Orbifold Gromov-Witten theory / On orbifold elliptic genus / Open-string Gromov-Witten invariants: calculations and a mirror "theorem" / Orbifold quantum cohomology of the classifying space of a finite group / Orbifold Frobenius algebras, cobordisms and monodromies / Loop groupoids, gerbes, and twisted sectors on orbifolds / Framed knots at large $N$ / Orbifolds as groupoids: an introduction / Orbifold cohomology group of toric varieties / Hilbert schemes and symmetric products: a dictionary / Stringy orbifolds / Discrete torsion, quotient stacks, and string orbifolds / Orbifold constructions of $K3$: a link between conformal field theory and geometry / Dan Abramovich, Tom Graber and Angelo Vistoli -- Weimin Chen and Yongbin Ruan -- Chongying Dong, Kefeng Liu and Xiaonan Ma -- Tom Graber and Eric Zaslow -- Tyler J. Jarvis and Takashi Kimura -- Ralph M. Kaufmann -- Ernesto Lupercio and Bernardo Uribe -- Marcos Mari�no and Cumrun Vafa -- Ieke Moerdijk -- Mainak Poddar -- Zhenbo Qin and Weiqiang Wang -- Yongbin Ruan -- Eric Sharpe -- Katrin Wendland -- http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05397 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05398 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05399 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05400 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05401 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05402 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05403 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05404 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05405 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05406 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05407 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05408 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05409 http://www.ams.org/conm/310/ http://dx.doi.org/10.1090/conm/310/05410

Access is restricted to licensed institutions

Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.

Mode of access : World Wide Web

9780821879009 (online)

Mathematical physics--Congresses.

QA613 / .O735 2002

The Institute of Mathematical Sciences, Chennai, India

Powered by Koha